# SDR CA960315019

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Engine: Rroyce
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ground Lead
- Part number: W1002001410
- Condition: Burnt
- Location: Apu Start
- Part time: 20,086 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)APU START GROUNDING LEAD LOOSE AT TERMINAL POST OF GROUNDING BRACKET CAUSING ARCING ELONGATION OF HOLE ON BRACKET. ONE TERMINAL LEAD BURNED. CORROSION AROUND HOLE MAY HAVE CAUSED BAD CONTACT.
